# SDR HEEA955306

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A1077D
- Condition: Failed
- Location: Nr 1 Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 GEN WOULD NOT COME ON LINE AFTER START.  FOUND SCREWS THAT HOLD RELAY HALVES TOGETHER HAD BACKED COMPLETELY OUT ALLOWING SOLENOID PLUNGER TO JAM NOT ALLOWING MICRO SWITCHES TO GO TO REST. REPLACED WITH SERVICEABLE RELAY.  SUGGEST LOCK TIGHT BE APPLIED TO ALL RELAY SCREWS IF NOT BEING DONE ALREADY.
